# SDR CA010314012

- Difficulty date: February 26, 2001
- Submitted: March 20, 2001
- Operation: Air carrier
- Make and model: Pilats PC1245
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: 9787320002R
- Condition: Failed
- Location: Te Flaps
- Part time: 983 hours, 1 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

(CAN) WHEN TRYING TO EXTEND THE FLAPS FROM ZERO TO 15 DEGREES AT -29 DEGREES C (UNDER THE FLOOR) THEY WOULD NOT EXTEND. THE POWER DRIVE UNIT WAS REPLACED.
